Couldn't find what you looking for?

TRY OUR SEARCH!

Has anyone ever heard of a light brown discharge being associated with this form of birth control. My girlfriend and I have had unprotected sex while she has been on the pill and we are both somewhat concerned that she may be pregnant. I've never came in her but I also don't know whether or not pre-cum can get someone pregnant. I've done some research and have found that this discharge could be the cause of a vaginal infection as well. She should be getting her period any day now, and has had some cramping associated with that as well, could this just be a sign that her period is on its way. Any help would be appreciated!!!

Loading...

I think it is awesome that as a guy you are taking an interest in your g/f's health :-D

Okay, so before you freak out too much... IT IS 100% normal, and even to be expected, when you first start ANY type of birth control. This spotting/bleeding, or even brown discharge is normal, and not a sign that her birth control is not working.

Most women notice everything is great after the first 1-2 months on a new pill, and your g/f should settle in at 2-3 months hopefully.

If it doesn't settle down they may consider a higher dose pill, but this is no big deal either.
Reply

Loading...